Anyone experience a Vaseline type feeling in eye or eyes. Seems to come on worse when I lower the prednisone. Originally on 60 Dec 2014 tot down to 14 two months ago, went backup to 20 as was worried about eyes. Retina specialist has been saying for past year it is floaters, but now I told him seems worse when I lower the prednisone (plus had all symptoms return, temple headache, nose pain on that side and nosebleeds and eye paio and raised artery) He says I may be right maybe GCA related. Going to see about cataract surgery in the one eye as it is really bad. It is like a strange Vaseline like feeling, and is only when I more the eyes slightly. If focus straight ahead it is fine, but the slightest movement of eye brings this glob into my vision. Seem much better last 10 months hen I was on heavier doses of the prednisone. Just wondering if anyone else has experienced this?
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.